# SDR DHL9972749C

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Support
- Condition: Cracked
- Location: Le Flap Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, CRACK ON NR 5 L/E FLAP ACTUATOR SUPPORT BRACKET UPPER I/B SIDE BRACKET IN L/E BAY.  ACCOMPLISHED PENETRANT INSPECTION AND VERIFIED A CRACK INDICATION ON NR 5 L/E FLAP ACTUATOR SUPPORT BRACKET UPPER I/B SIDE PER STANDARD OVERHAUL MANUAL 20-20-02.  REMOVED NR 5 L/E FWD ACTUATOR TO FACILITATE SM ACCESS PER MM 27-81-22.  REMOVED I/B BRACKET SUPPORT AT NR 5 L/E FLAP ACTUATOR PER SRM 51-30-2, INSTALLED NEW BRACKET SUPPORT I/B SIDE AS PER SRM 57-10-1 FIG AND 51-30-2, MAT USED 7075T6 .063 9 X 7, ALODINED AND PRIMED PER SRM 51-10-2, INSTALLED NR 5 FLAP L/E ACTUATOR PER MM 27-81-22 N/R 2473.
